# SDR UALA2011110305967

- Difficulty date: November 3, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 55,234 hours, 15,452 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 63
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS.  DID NOT RESET AFTER ACCOMPLISHING QRH.  NO TIME TO FIX.  REPLACED RT PACK AIR CYCLE MACHINE PER MM, OP CHECKS NORMAL, NO LEAKS NOTED FULL HOT TO FULL COLD.  RESET RT PACK CONTROLLER.
